MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 85; RECLAIM INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 85; RECLAIM INSTRUMENTS : FEMORAL TRIALS
Catalog Number 297529085
Medical Device Problem Codes Material Twisted/Bent (2981); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the instrument associated with this report was not returned.The root cause could not be determined.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 85 trial body screw was stripped.No surgical delay.

Brand Name
RECLAIM PROX TRIAL SHAFT 85
Common Device Name
RECLAIM INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9364364
Report Number1818910-2019-117647
Device Sequence Number2209302
Product Code LXH
UDI-Device Identifier10603295156277
UDI-Public10603295156277
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297529085
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/23/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1